# SDR IPXA2023042092928

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 90,824 hours, 17,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* ON PREFLIGHT EMERG LIGHT BAT 1 LOW (LEVEL 1) ALERT. DEFERRED EMERGENCY LIGHTING SYS PER MEL 33 50 4. DMP 33 50 4. C/W PLACARD INSTALLED M 807289 ASSIGNED.  REVERSED DMP 30-50-04. T/S PER FIM 33-51-00-810-801. R&R EMERGENCY LT BATTERY 01 IAW AMM 3-51-01, OPS CHECK GOOD. THIS CLEARS M807289, PLACARD REMOVED. EFF SOURCE REF: 33-51-10-01
